Israel Journal of Mathematics

, Volume 32, Issue 1, pp 67–82

On the pointwise ergodic behaviour of transformations preserving infinite measures

  • Jon Aaronson
Article

DOI: 10.1007/BF02761186

Cite this article as:
Aaronson, J. Israel J. Math. (1979) 32: 67. doi:10.1007/BF02761186

Abstract

We consider situations in which the asymptotic type of a measure preserving transformation manifests itself in a pointwise manner.

Copyright information

© Hebrew University 1979

Authors and Affiliations

  • Jon Aaronson
    • 1
  1. 1.Department de Mathématiques et InformatiqueUniversité de RennesRennesFrance

Personalised recommendations